# SDR USAABA01002

- Difficulty date: March 30, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N671UW
- Make and model: Airbus A330-323
- Aircraft serial: 323
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Rt Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JAX - FLT 2 EN ROUTE MIA-PHL, CREW RECEIVED THE ECAM WARNING DOOR RT AFT CABIN AND THE ASSOCIATED LIGHT.  NO PRESSURIZATION PROBLEMS WERE EVIDENT.  FLIGHT DIVERTED TO JAC AND LANDED WITHOUT FURTHER INCIDENT.  (M)
